# SDR VNAA0209015

- Difficulty date: September 10, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N463PS
- Make and model: Dorner DO328100
- Aircraft serial: 3087
- Aircraft time: 9,288 hours, 9,247 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Deteriorated
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING SMELL IN THE COCKPIT THAT SEEMS TO BE COMING FROM THE RIGHT HAND PACK.  MAINTENANCE INSPECTED AND FOUND THAT THE APU WAS FAILING THE COMPRESSION CHECK.  THE APU WAS THEN DEFERRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
